# SDR PNSA021101

- Difficulty date: October 31, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- Aircraft time: 8,566 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOW TORQUE ON RIGHT ENGINE.  MAINTENANCE ADJUSTED PROP GOVERNOR HIGH RPM AND GROUND RAN ENGINE TO TAKEOFF TORQUE.
